MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BN PROSPEC SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BN PROSPEC SYSTEM
Model Number BN PROSPEC SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered within range at the time of the event.All discordant, falsely depressed sample results were flagged with a y flag.As per the bn prospec instruction manual, results with a y flag can only be released if a sufficient sample volume is assured and the result recovers within the measuring range.All discordant, falsely depressed results recovered below the initial measuring range.Therefore, the reporting of the discordant, falsely depressed flc type kappa and flc type lambda results can be attributed to use error.The system is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Five discordant, falsely depressed free light chains (flc) type kappa results and four discordant, falsely depressed flc type lambda results were obtained on patient samples on a bn prospec system.The discordant results were reported to the physician(s).Four days later, the samples were rerun for flc type kappa and flc type lambda on the same bn prospec system, resulting higher.These results were reported, as the correct results, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the five discordant, falsely depressed flc type kappa results and four discordant, falsely depressed flc type lambda results.

Brand Name
BN PROSPEC SYSTEM
Common Device Name
BN PROSPEC SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key9922652
Report Number9610806-2020-00012
Device Sequence Number14157464
Product Code JZW
UDI-Device Identifier00630414002736
UDI-Public00630414002736
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K001647
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBN PROSPEC SYSTEM
Device Catalogue Number10465217
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1